# SDR UIEA2025012000095

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 2827001011
- Part serial: 3828
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR, PCU'S LEAKING EVIDENCE.( LH ELEVATOR, INBOARD, AND OUTBOARD PCA WERE REPLACED IAW AMM 29-31-05-424-027 REV144. TORQUE APPLIED: 200 LB-IN, 270 LB-IN S/N:040674400. ADJUSTMENT WAS PERFORMED. OPERATIONAL TEST WAS SATISFACTORY. )
